# SDR CA080806003

- Difficulty date: July 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Disconnected
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH, THE ENGINE FLAMED OUT. RELIGHT ATTEMPT WAS UNSUCCESSFUL. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. POST EVENT TROUBLESHOOTING, FOUND THAT THE ENGINE COULD NOT BE RE-STARTED. ACCESSORIES GEARBOX DE-COUPLE IS CONFIRMED. THE AFFECTED COMPONENTS WILL BE REMOVED AND FWDED FOR INVESTIGATION.
